Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 2 (1947), 287-288 Request permission
  • D. H. Lehmer, A cotangent analogue of continued fractions, Duke Math. J. 4 (1938), no. 2, 323–340. MR 1546053, DOI 10.1215/S0012-7094-38-00424-7
  • C. F. Gauss, l.c., p. 523. See C. Størmer, Archiv f. Math. og Naturv., v. 19, 1896, no. 3, p. 1-96, especially p. 77.
Additional Information
  • © Copyright 1947 American Mathematical Society
  • Journal: Math. Comp. 2 (1947), 287-288
  • DOI: